# SDR CA960507009

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 115800116
- Condition: Cracked
- Location: Bead Rim
- Component: Bfg, 11580014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL LOSING 70 PSI AIR PRESSURE IN 24 HOURS. 3 INCH CRACK AROUND WHEEL RIM IN THE BEAD AREA.
